# SDR SWIA202509250725

- Difficulty date: July 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON FUSELAGE HAS 26 OF 27 HOLES IN HINGE LUGS ELONGATED. (TOOL USED G670-521104-101).  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED NEW PASSENGER DOOR HINGE ON FUSELAGE SIDE. REF. CRJ200 SRM 53-21-23 REPAIR NO. 1 AND REO 601R-53-21-656 REV.-- ISSUED 03/15/2024. PERFORMED LEAK CHECK PRESSURIZED AIRCRAFT REF. CRJ-200 AMM 21-32-00-863-801. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
